# SDR USAA920081516

- Difficulty date: August 13, 2008
- Submitted: August 22, 2008
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- Aircraft time: 36,559 hours, 5,214 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 26253590002
- Part serial: 0415
- Condition: Faulty
- Location: Galley
- Part time: 24,225 hours, 13,148 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 1177-LGA-CLT- BURNING ODOR - FORWARD CHILLER HAS A BURNING ODOR.  TURNED CHILLER OFF AND ODOR DISSIPATED.  MAINTENANCE REMOVED AND REPLACED FORWARD CHILLER.  OPERATIONAL CHECK WAS GOOD.  (S)
